# SDR AU000535

- Difficulty date: July 9, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 12041127001
- Condition: Faulty
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) LANDING GEAR POSITION PROXIMITY SWITCH SUSPECT FAULTY.
